Sufficient conditions for the almost layer finiteness of groups

Authors

  • V. I. Senashov

Abstract

We prove a theorem that describes almost layer-finite groups in the class of conjugatively biprimitive-finite groups.

Published

25.04.1999

Issue

Section

Research articles

How to Cite

Senashov, V. I. “Sufficient Conditions for the Almost Layer Finiteness of Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 4, Apr. 1999, pp. 472–485, https://umj.imath.kiev.ua/index.php/umj/article/view/4633.